# SDR SWAA011474

- Difficulty date: May 18, 2001
- Submitted: May 31, 2001
- Operation: Air carrier
- Aircraft: 090SW
- Make and model: Boeing 737-2H4
- Aircraft serial: 22905
- Aircraft time: 60,050 hours, 64,161 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Window Post
- Part number: 141A880
- Condition: Cracked
- Location: Cockpit
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SPECIAL VISIT CHECK, FOUND F/O'S C-D UPPER WINDOW POST CRACKED.  REPAIRED POST PER SRM.
